Works matching DE "RECURSIVE sequences (Mathematics)"
Results: 804
ASYMPTOTICS OF ORTHOGONAL POLYNOMIALS VIA RECURRENCE RELATIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 215, doi. 10.1142/S0219530512500108
- By:
- Publication type:
- Article
Berezinians, Exterior Powers and Recurrent Sequences.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 2, p. 201, doi. 10.1007/s11005-005-0025-7
- By:
- Publication type:
- Article
Comparison of Two Techniques for Proving Nonexistence of Strongly Regular Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 171, doi. 10.1007/s00373-010-0977-y
- By:
- Publication type:
- Article
Problem of Electroviscoelasticity for Multiply Connected Plates.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 2, p. 210, doi. 10.1007/s10958-016-2968-x
- By:
- Publication type:
- Article
Improved Bounds for the Number of Occurrences of Elements in Linear Recurrence Sequences Over Galois Rings.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 512, doi. 10.1007/s10958-014-1731-4
- By:
- Publication type:
- Article
On moments of k-th record values from the linear exponential distribution.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 4, p. 526, doi. 10.1007/s10958-013-1338-1
- By:
- Publication type:
- Article
On the Rayleigh wave propagation along the boundary of an inhomogeneous anisotropic porous Biot medium.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 3, p. 254, doi. 10.1007/s10958-011-0248-3
- By:
- Publication type:
- Article
A NOTE ON SUM FORMULAS ∑<sup>n</sup><sub>k</sub>=0<sup>kx</sup><sup>k</sup>Wk AND ∑<sup>n</sup><sub>k</sub>=1<sup>kx</sup><sup>k</sup>W-k OF GENERALIZED HEXANACCI NUMBERS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 137, doi. 10.22103/jmmr.2022.19594.1273
- By:
- Publication type:
- Article
STATIONARY STRATEGIES FOR RECURSIVE GAMES.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 2, p. 494, doi. 10.1287/moor.22.2.494
- By:
- Publication type:
- Article
ON THE EXISTENCE OF AVERAGE OPTIMAL POLICIES IN SEMIREGENERATIVE DECISION MODELS.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 4, p. 558, doi. 10.1287/moor.9.4.558
- By:
- Publication type:
- Article
A DISCRETE TIME, SINGLE SERVER QUEUE FROM A FINITE POPULATION.
- Published in:
- Management Science, 1977, v. 23, n. 7, p. 756, doi. 10.1287/mnsc.23.7.756
- By:
- Publication type:
- Article
Harmonic numbers associated with inversion numbers in terms of determinants.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 340, doi. 10.3906/mat-1809-52
- By:
- Publication type:
- Article
Period of balancing sequence modulo powers of balancing and Pell numbers.
- Published in:
- Annales Mathematicae et Informaticae, 2017, v. 47, p. 177
- By:
- Publication type:
- Article
The h(x)-Lucas quaternion polynomials.
- Published in:
- Annales Mathematicae et Informaticae, 2017, v. 47, p. 119
- By:
- Publication type:
- Article
Convolution of second order linear recursive sequences I.
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 205
- By:
- Publication type:
- Article
Generalized r-Whitney numbers of the first kind.
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 175
- By:
- Publication type:
- Article
Recurrence sequences in the hyperbolic Pascal triangle corresponding to the regular mosaic {4, 5}.
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 165
- By:
- Publication type:
- Article
ON DAGUM DISTRIBUTION BASED ON DUAL GENERALIZED ORDER STATISTICS WITH APPLICATIONS.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2018, v. 14, n. 2, p. 833
- By:
- Publication type:
- Article
Connecting slow solutions to nested recurrences with linear recurrent sequences.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 11/12, p. 1458, doi. 10.1080/10236198.2022.2152335
- By:
- Publication type:
- Article
Congruences and telescopings of P-recursive sequences.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 5, p. 686, doi. 10.1080/10236198.2021.1934462
- By:
- Publication type:
- Article
Unimodality, linear recurrences and combinatorial properties associated to rays in the generalized Delannoy matrix.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 8, p. 1200, doi. 10.1080/10236198.2019.1662413
- By:
- Publication type:
- Article
Higher order recurrences and row sequences of Hermite-Padé approximation.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 11, p. 1830, doi. 10.1080/10236198.2018.1543416
- By:
- Publication type:
- Article
On d-orthogonal polynomials of Sheffer type.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 11, p. 1808, doi. 10.1080/10236198.2018.1543415
- By:
- Publication type:
- Article
Summations of linear recurrent sequences.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 7, p. 1023, doi. 10.1080/10236198.2018.1443446
- By:
- Publication type:
- Article
On a difference equation of the second order with an exponential coefficient.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 10, p. 1737, doi. 10.1080/10236198.2017.1365143
- By:
- Publication type:
- Article
Derivation of higher dimensional periodic recurrence equations by nested structure of complex numbers.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 6, p. 1081, doi. 10.1080/10236198.2017.1317761
- By:
- Publication type:
- Article
Global asymptotic stability for two kinds of higher order recursive sequences.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 10, p. 1542, doi. 10.1080/10236198.2016.1216111
- By:
- Publication type:
- Article
Minimal universal denominators for systems of linear recurrences.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 10, p. 1472, doi. 10.1080/10236198.2016.1202939
- By:
- Publication type:
- Article
Linear recurrent subsequences of generalized meta-Fibonacci sequences.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 7, p. 1019, doi. 10.1080/10236198.2016.1173036
- By:
- Publication type:
- Article
From discrete integrable equations to Laurent recurrences.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 6, p. 789, doi. 10.1080/10236198.2016.1142980
- By:
- Publication type:
- Article
Computer-assisted bijectification of Franel's recurrence.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 12, p. 1583, doi. 10.1080/10236198.2014.960409
- By:
- Publication type:
- Article
Widely applicable periodicity results for higher order difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 883, doi. 10.1080/10236198.2013.829935
- By:
- Publication type:
- Article
How to generate as many Somos-like miracles as you wish.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 852, doi. 10.1080/10236198.2013.823956
- By:
- Publication type:
- Article
New basins of attraction of two recursive sequences.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 2, p. 261, doi. 10.1080/10236198.2011.634994
- By:
- Publication type:
- Article
Statement of retraction.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 10, p. 1779, doi. 10.1080/10236198.2012.721121
- By:
- Publication type:
- Article
The speed with which an orbit approaches a limit point.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 10, p. 1611, doi. 10.1080/10236198.2011.583921
- By:
- Publication type:
- Article
On Coxeter recurrences.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 9, p. 1457, doi. 10.1080/10236198.2011.564576
- By:
- Publication type:
- Article
Periodic solutions of a bang bang recurrence equation with least periods 1 through 8.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 2, p. 195, doi. 10.1080/10236190902841984
- By:
- Publication type:
- Article
6-Periodic travelling waves in an artificial neural network with bang–bang control.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 2, p. 261, doi. 10.1080/10236190903460396
- By:
- Publication type:
- Article
Global asymptotic stability for minimum-delay difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 11, p. 1581, doi. 10.1080/10236191003685924
- By:
- Publication type:
- Article
Some properties of the Mittag-Leffler functions.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 5, p. 329, doi. 10.1080/10652460601090216
- By:
- Publication type:
- Article
Symmetric semi-classical forms of class s ≤2 generalizing Hermite.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 6, p. 391, doi. 10.1080/10652460500441528
- By:
- Publication type:
- Article
AN ODE TO CHAIN RECURRENCE.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 39
- By:
- Publication type:
- Article
ON THE SIZE OF THE SETS OF CHAIN RECURRENT POINTS AND PERIODIC POINTS OF FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 55
- By:
- Publication type:
- Article
CHAOS AND THE RECURRENT SET.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 79
- By:
- Publication type:
- Article
On special extrema of polynomials with applications to Diophantine problems.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 1, p. 1, doi. 10.1007/s40993-019-0178-6
- By:
- Publication type:
- Article
Shifted powers in Lucas-Lehmer sequences.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-019-0153-2
- By:
- Publication type:
- Article
Summand minimality and asymptotic convergence of generalized Zeckendorf decompositions.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 4, p. 1, doi. 10.1007/s40993-018-0137-7
- By:
- Publication type:
- Article
Diophantine triples in linear recurrences of Pisot type.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0121-2
- By:
- Publication type:
- Article
Stability for Fluid Queues: Characteristic Inequalities.
- Published in:
- Stochastic Models, 2013, v. 29, n. 1, p. 64, doi. 10.1080/15326349.2013.750533
- By:
- Publication type:
- Article